# SDR DALA2017081806312

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 53,509 hours, 30,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER EMERGENCY LIGHT INOPERATIVE.   R & R THE POWER SUPPLY AND BATTERY.
